Advanced search
2 files | 741.43 KB Add to list

A Maclaurin-series expansion approach to multiple paired queues

Eline De Cuypere (UGent) , Koen De Turck (UGent) and Dieter Fiems (UGent)
(2014) OPERATIONS RESEARCH LETTERS. 42(3). p.203-207
Author
Organization
Keywords
INPUTS, SYSTEMS, Queueing system, Series expansion, Numerical performance analysis, Paired queue

Downloads

  • paper.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 299.61 KB
  • 1-s2.0-S0167637714000248-main.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 441.83 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Cuypere, Eline, Koen De Turck, and Dieter Fiems. “A Maclaurin-series Expansion Approach to Multiple Paired Queues.” OPERATIONS RESEARCH LETTERS 42.3 (2014): 203–207. Print.
APA
De Cuypere, E., De Turck, K., & Fiems, D. (2014). A Maclaurin-series expansion approach to multiple paired queues. OPERATIONS RESEARCH LETTERS, 42(3), 203–207.
Chicago author-date
De Cuypere, Eline, Koen De Turck, and Dieter Fiems. 2014. “A Maclaurin-series Expansion Approach to Multiple Paired Queues.” Operations Research Letters 42 (3): 203–207.
Chicago author-date (all authors)
De Cuypere, Eline, Koen De Turck, and Dieter Fiems. 2014. “A Maclaurin-series Expansion Approach to Multiple Paired Queues.” Operations Research Letters 42 (3): 203–207.
Vancouver
1.
De Cuypere E, De Turck K, Fiems D. A Maclaurin-series expansion approach to multiple paired queues. OPERATIONS RESEARCH LETTERS. 2014;42(3):203–7.
IEEE
[1]
E. De Cuypere, K. De Turck, and D. Fiems, “A Maclaurin-series expansion approach to multiple paired queues,” OPERATIONS RESEARCH LETTERS, vol. 42, no. 3, pp. 203–207, 2014.
@article{4324157,
  author       = {De Cuypere, Eline and De Turck, Koen and Fiems, Dieter},
  issn         = {0167-6377},
  journal      = {OPERATIONS RESEARCH LETTERS},
  keywords     = {INPUTS,SYSTEMS,Queueing system,Series expansion,Numerical performance analysis,Paired queue},
  language     = {eng},
  number       = {3},
  pages        = {203--207},
  title        = {A Maclaurin-series expansion approach to multiple paired queues},
  url          = {http://dx.doi.org/10.1016/j.orl.2014.02.003},
  volume       = {42},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: